# SDR AALA202001289010

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 68,101 hours, 26,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT SLIDE INDICATION OVER-WING AIRCRAFT RIGHT NOT ILLUMINATED ON ECAM DOOR PAGE. RESET OVER WING EXIT ARMED/DISARMED SWITCH RIGHT SIDE. OPS CHECKS NORMAL.
